Couldn't find what you looking for?

TRY OUR SEARCH!

hey so i took the morning after pill 4 days ago, and all of a sudden i am bleeding. i've heard bleeding is a side effect. thing is i've had signs i usually get before my period (cravings, irritability, etc) but it's not due for a full 2 weeks? to be honest i'm quite annoyed, because obviously no one wants to get their period TWICE in one month (as if once a month isn't bad enough!). so my question, do you think it's my period or just bleeding? if it is bleeding, how long does the bleeding from the pill usually last? 

thank you! 

Loading...

Hi Half,

Emergency contraceptives can make your next period EARLY or late, and heavier or lighter than normal.  These are all common side effects.  You may not have a period in two weeks if you have one now.  Your cycle is likely going to be different for a bit, a couple of months possibly, then return to normal.

Hope it helps.

Reply

Loading...